# SDR SWAA2015100744649

- Difficulty date: October 3, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 43,653 hours, 29,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: BR9064001
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMER EXIT SIGN AT OVERWING EXIT MOUNT BRACKET CRACKED.  R & R SIGN IAW AMM.
